Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The unique decomposition of regular $ \omega$-linear mappings as direct products


Author: N. J. S. Hughes
Journal: Proc. Amer. Math. Soc. 3 (1952), 359-362
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047042-6
MathSciNet review: 0047042
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. S. Hughes, The use of bilinear mappings in the classification of groups of class 2, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 742-747. MR 0045110 (13:528e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047042-6
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society